# SDR C2XA10CL017

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 19,661 hours, 15,020 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3218861
- Part serial: 579
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 16,474 hours, 12,493 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5666 THE CREW REPORTED A NR 1 ENGINE BLEED VALVE CLOSED MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
